# SDR 2010FA0000373

- Difficulty date: February 23, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B12736129
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) REPLACED TIME LIMITED REPAIR WITH PERMANENT REPAIR - LT WING L/E SKIN.
